Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 158, NWS Topeka, KS

June 20, 20115 counties in Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 20, 2011, 6:03 PM CDT for 5 counties in Kansas. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2011, 6:03 PM CDT (23:03 UTC)
Expired
Jun 20, 2011, 6:45 PM CDT
In force
42 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, KS, Dickinson County, KS, Geary County, KS, Pottawatomie County, KS, Riley County, KS

The radar

The Topeka radar (KTWX), 63 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 6:44 PM CDTHAIL 1.25Riley, KS
Jun 20, 6:50 PM CDTHAIL 0.881 Sse Randolph, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:08 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.1 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1300 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 473 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1300 J/kg
Mixed-layer CIN
-726 J/kg
Mixed-layer LCL
1759 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
473 m²/s²
0-3 km storm-relative helicity
559 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

677 
WUUS53 KTOP 202303
SVRTOP
KSC027-041-061-149-161-202345-
/O.NEW.KTOP.SV.W.0158.110620T2303Z-110620T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
603 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DICKINSON COUNTY IN CENTRAL KANSAS...
  NORTHWESTERN GEARY COUNTY IN EAST CENTRAL KANSAS...
  EASTERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
  NORTHWESTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...
  WESTERN RILEY COUNTY IN NORTHEAST KANSAS...

* UNTIL 645 PM CDT

* AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WAKEFIELD...OR 13 MILES SOUTHEAST OF CLAY CENTER...MOVING NORTH AT
  55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RILEY...
  LEONARDVILLE...
  GREEN...
  TUTTLE CREEK LAKE...
  RANDOLPH...
  OLSBURG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3956 9648 3904 9689 3904 9696 3914 9716
      3957 9704 3957 9659
TIME...MOT...LOC 2303Z 200DEG 47KT 3924 9698
WIND...HAIL 60MPH 1.00IN

$$

BLAIR
2 follow-up statements
687 
WWUS53 KTOP 202321
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
621 PM CDT MON JUN 20 2011

KSC041-202331-
/O.CAN.KTOP.SV.W.0158.000000T0000Z-110620T2345Z/
DICKINSON-
621 PM CDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DICKINSON COUNTY
HAS BEEN CANCELLED...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3956 9648 3915 9681 3918 9695 3935 9710
      3957 9704 3957 9659
TIME...MOT...LOC 2321Z 200DEG 47KT 3946 9687

$$

KSC027-061-149-161-202345-
/O.CON.KTOP.SV.W.0158.000000T0000Z-110620T2345Z/
RILEY-POTTAWATOMIE-CLAY-GEARY-
621 PM CDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHWESTERN GEARY...NORTHEASTERN CLAY...NORTHWESTERN
POTTAWATOMIE AND WESTERN RILEY COUNTIES...

AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 5 MILES NORTH OF LEONARDVILLE...OR 13 MILES EAST OF CLAY
CENTER...MOVING NORTH AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
OLSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3956 9648 3915 9681 3918 9695 3935 9710
      3957 9704 3957 9659
TIME...MOT...LOC 2321Z 200DEG 47KT 3946 9687
WIND...HAIL 60MPH 1.00IN

$$

BLAIR
906 
WWUS53 KTOP 202332
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
632 PM CDT MON JUN 20 2011

KSC027-061-202343-
/O.CAN.KTOP.SV.W.0158.000000T0000Z-110620T2345Z/
CLAY-GEARY-
632 PM CDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GEARY AND
NORTHEASTERN CLAY COUNTIES HAS BEEN CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3956 9648 3919 9678 3918 9679 3919 9685
      3922 9686 3922 9696 3957 9696 3957 9659
      3956 9659
TIME...MOT...LOC 2333Z 200DEG 34KT 3930 9683

$$

KSC149-161-202345-
/O.CON.KTOP.SV.W.0158.000000T0000Z-110620T2345Z/
RILEY-POTTAWATOMIE-
632 PM CDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHWESTERN POTTAWATOMIE AND WESTERN RILEY COUNTIES...

AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 3 MILES SOUTH OF RILEY...OR 14 MILES WEST OF MANHATTAN...
MOVING NORTH AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
LEONARDVILLE...TUTTLE CREEK LAKE...RANDOLPH AND OLSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.

PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3956 9648 3919 9678 3918 9679 3919 9685
      3922 9686 3922 9696 3957 9696 3957 9659
      3956 9659
TIME...MOT...LOC 2333Z 200DEG 34KT 3930 9683
WIND...HAIL 60MPH 1.25IN

$$

PHILLIPS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:51 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 20, 3:51 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
351 PM CDT MON JUN 20 2011

.DISCUSSION...

LATEST ANALYSIS HAD SURFACE LOW NEAR RUSSEL WITH A DRY LINE
EXTENDING FROM SOUTHWEST OKLAHOMA TO NEAR ELLSWORTH. A LINE OF
ELEVATED SHOWERS HAD DEVELOPED ABOVE THE CAPPING INVERSION EARLY
THIS AFTERNOON. WATER VAPOR LOOP SHOWS UPPER LOW BEGINNING TO TAKE A
NEGATIVE TILT AS IT MOVES ACROSS WESTERN KANSAS. DRY LINE WILL
CONTINUE TO MOVE EASTWARD THROUGH THE EVENING. STARTING TO GET
INITIATION OFF THE DRY LINE IN THE WESTERN CWA NEAR MCPHERSON. 0-6KM
SHEAR 40 TO 50 KTS AND WILL INCREASE AS THE UPPER LOW PROGRESSES
EASTWARD. LAPSE RATES WILL CONTINUE TO STEEPEN AS WELL. DOWNDRAFT
CAPE AVERAGING AROUND 1000-17000 J/KG. LCL HEIGHTS WERE AVERAGING
BETWEEN 1200 TO 1500 METERS. FORCING FOR ASCENT AND CONVERGENCE
ALONG THE DRY LINE WILL CONTINUE TO TOUCH OFF STORMS THIS AFTERNOON
AND EVENING. INCREASING SHEAR WILL KEEP A TORNADO THREAT. STORMS
WILL BE DISCRETE SUPERCELLS INITIALLY THEN FORMING INTO A LINE WITH
BOWING SEGMENTS.

WINDS IN EAST CENTRAL KANSAS SHOULD ABATE THIS EVENING AS THE
SURFACE LOW MOVES NORTH INTO SOUTHERN NEBRASKA SO WILL LIKELY BE
ABLE TO HAVE THE WIND ADVISORY EXPIRE AROUND 00Z.

OVERNIGHT THE STORMS SHOULD MOVE OFF TO THE EAST AS DRYLINE SPREADS
NORTHEAST INTO WESTERN MO.

ON TUESDAY WRAP AROUND SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THROUGH EARLY AFTERNOON AS THE UPPER LOW MOVES ACROSS SOUTHEAST
NEBRASKA THEN INTO NORTHWEST IOWA IN THE AFTERNOON. BEST CHANCES OF
PRECIPITATION WILL BE ACROSS THE NORTH AND NORTHEAST SECTIONS OF THE
CWA. HIGHS ON TUESDAY WILL BE COOLER WITH LOWER HUMIDITY. HIGHS WILL
RANGE FROM THE UPPER 70S TO THE MID 80S. 53

AS THE UPPER TROUGH MOVES INTO THE UPPER MS VALLEY...CANNOT RULE OUT
A SHOWER POSSIBILITY IN THE FAR NORTHEAST COUNTY WARNING (CWA) AS
MOISTURE CONTINUES TO WRAP IN BEHIND IT. HOWEVER...STILL FEEL THE
POTENTIAL IS NOT HIGH ENOUGH TO WARRANT A POP AND CONTINUED A DRY
FORECAST TUESDAY NIGHT INTO WEDNESDAY. WITH DRIER AIR AND DECREASING
CLOUDS MOST AREAS TUESDAY NIGHT...IT WILL BE A COOLER NIGHT WITH
LOWS IN THE UPPER 50S TO LOWER 60S. WITH A GUSTY NORTHWEST WIND AND
MOST CLOUDS MAINLY CONFINED TO THE NORTHEAST CORNER OF THE
CWA...HIGHS SHOULD RANGE FROM THE UPPER 70S NORTHEAST TO THE MIDDLE
80S IN THE ABILENE AND EMPORIA AREAS. AFTER ONE MORE NIGHT IN THE
UPPER 50S AND LOWER 60S WEDNESDAY NIGHT TEMPERATURES WILL BEGIN TO
GRADUALLY INCREASE THURSDAY AS UPSTREAM UPPER LEVEL RIDGING TAKES
PLACE ACROSS THE EASTERN ROCKIES AND HIGH PLAINS REGION. HIGHS
THURSDAY WILL BE IN THE 80S WITH THE 80S AND A FEW LOW 90S THE RULE
ON THROUGH THE WEEKEND. THIS PATTERN WILL ALSO ALLOW FOR A SERIES OF
WEAK UPPER LEVEL SHORTWAVES TO MOVES EAST FROM THE ROCKIES AND INTO
THE CENTRAL PLAINS REGION. AT THE SAME TIME LOW LEVEL MOISTURE WILL
ALSO RETURN FROM THE SOUTH AND  POOL ACROSS THE AREA. THIS UNSETTLED
PATTERN WILL ALLOW FOR SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS
WITH THE APPROACH AND PASSAGE OF EACH OF THE SHORTWAVE TROUGHS
THROUGH THE WEEKEND AND EARLY NEXT WEEK. 63

&&

.AVIATION...

VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION. TIMING OF
CONVECTION IS A BIT TRICKY BUT MORE CONFIDENT IN THE 23Z-03Z
PERIOD AT MHK AND FROM 01Z-05Z AT TOP AND FOE ATTM. WINDS TO
REMAIN SOUTH TO SOUTH SOUTHWEST THROUGH THE PERIOD WITH SPEEDS
AROUND 14 KTS WITH HIGHER GUSTS. ALSO VSBYS SHOULD LOWER TO MVFR
IN THE TSRA ALSO GUSTS MAY EXCEED 45 KTS WITH THE TSRA.

53

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ037-054>056-058-
059.

&&
Hazardous weather outlook, Jun 20, 3:41 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
341 PM CDT MON JUN 20 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-212045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
341 PM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL BE LIKELY LATE THIS AFTERNOON AND EVENING
ACROSS THE OUTLOOK AREA. THE STORMS THAT DEVELOP WILL BE STRONG TO
SEVERE. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE ALL POSSIBLE.

STRONG WINDS OF 25 TO 35 MPH WILL CONTINUE ACROSS EAST CENTRAL KANSAS
UNTIL EARLY EVENING WITH GUSTS AROUND 45 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY. HOWEVER
THUNDERSTORM CHANCES WILL INCREASE AGAIN BY THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING.

In the hours before

Local storm report, Jun 20, 5:40 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
540 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     1 S ABILENE             38.90N 97.21W
06/20/2011  M60 MPH          DICKINSON          KS   EMERGENCY MNGR

&&

SBLAIR
Local storm report, Jun 20, 5:41 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
541 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     TSTM WND GST     1 S ABILENE             38.90N 97.21W
06/20/2011  M60 MPH          DICKINSON          KS   EMERGENCY MNGR

&&

JB
Local storm report, Jun 20, 5:42 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
542 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             5 SE MILTONVALE         39.30N 97.38W
06/20/2011  E1.50 INCH       OTTAWA             KS   PUBLIC

&&

JB
Local storm report, Jun 20, 5:48 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
548 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             4 NNW OAK HILL          39.30N 97.37W
06/20/2011  M2.00 INCH       OTTAWA             KS   TRAINED SPOTTER

&&

JB
Local storm report, Jun 20, 5:54 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
554 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             6 ESE MILTONVALE        39.31N 97.34W
06/20/2011  E1.50 INCH       CLAY               KS   TRAINED SPOTTER

            A WEST FACING WINDOW ON THE HOUSE WAS BROKEN

&&

JB
Special weather statement, Jun 20, 5:57 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
557 PM CDT MON JUN 20 2011

KSZ008-009-202330-
REPUBLIC-WASHINGTON-
557 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN REPUBLIC AND
NORTHWESTERN WASHINGTON COUNTIES...

THROUGH 630 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTH AT 30 MPH
ACROSS PORTIONS OF NORTHEASTERN REPUBLIC AND NORTHWESTERN WASHINGTON
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM
IS CAPABLE OF PRODUCING PENNY SIZE HAIL. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE MAHASKA.

A TORNADO WATCH IS ALSO IN EFFECT.

&&

LAT...LON 4000 9745 4000 9721 3981 9728 3984 9751
      4001 9747 4001 9745
TIME...MOT...LOC 2258Z 192DEG 27KT 3992 9737

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:40 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris35 min
Jun 19, 7:57 PM CDTTornado WarningTOPDickinson, Geary, Morris48 min
Jun 19, 8:42 PM CDTTornado WarningTOPGeary, Morris, Wabaunsee35 min
Jun 19, 9:14 PM CDTSevere Thunderstorm WarningTOPGeary, Riley, Wabaunsee46 min
Jun 19, 9:45 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley30 min
Jun 20, 10:33 AM CDTWind AdvisoryTOPAnderson, Coffey, Franklin, Lyon, Morris, Osage7 hr
Jun 20, 3:29 PM CDTSevere Thunderstorm WarningTOPOttawa46 min
Jun 20, 4:00 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Ottawa, Washington45 min
Jun 20, 4:43 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Republic, Washington47 min
Jun 20, 5:09 PM CDTSpecial Weather StatementTOPDickinson36 min
Jun 20, 5:24 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Ottawa, Republic, Washington51 min
Jun 20, 5:27 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson48 min
Jun 20, 5:33 PM CDTSevere Thunderstorm WarningTOPWashington27 min
Jun 20, 5:57 PM CDTSpecial Weather StatementTOPRepublic33 min
Jun 20, 6:07 PM CDTSevere Thunderstorm WarningTOPClay, Washington38 min
Jun 20, 6:28 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington47 min
Jun 20, 6:32 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris43 min
Jun 20, 6:43 PM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley47 min
Jun 20, 6:56 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.